# SDR AALA202501227669

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 71,411 hours, 36,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER PS CHECK FOUND EMERGENCY LIGHTS NOT WORKING ON L1 R1. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT IAM 33-51-38-000-001-A OPS CHECK OK RETURN TO SERVICE.
